MathSciNet Relay Station
MathSciNet bibliographic data
MR2084331 (2005m:49050) 49L25 (35F20)
Mennucci, Andrea C. G. Regularity and variationality of solutions to Hamilton-Jacobi equations. I. Regularity. ESAIM Control Optim. Calc. Var. 10 (2004), no. 3, 426–451 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement